# SDR 96ZZZX1409

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141CF
- Make and model: Bell 222U
- Aircraft serial: 47507
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001111
- Condition: Cracked
- Location: T/R
- Part time: 2,062 hours
- Component: 222012701109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W TAIL ROTOR BLADE VISUAL INSPECTION IN AD 96-01-08, A 5.3 INCH LONG CORD-WISE CRACK WAS DISCOVERED ON THE CONVEX SURFACE OF THE BLADE .25 INCH BELOW THE END OF THE DOUBLER.  CRACK SIZE AND LOCATION IS THE SAME AS SHOWN IN THE ILLUSTRATION CONTAINED IN THE AD.
